Alert archive / New Jersey / Special Weather Statements in 2017

Special Weather Statement, NWS Philadelphia/Mount Holly

June 30, 2017Middlesex County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 30, 2017, 9:48 PM EDT for Middlesex County, New Jersey. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2017, 9:48 PM EDT (01:48 UTC)
Expired
Jun 30, 2017, 10:30 PM EDT
In force
42 min
Issued by
NWS Philadelphia/Mount Holly

County Middlesex County, NJ

The radar

The Philadelphia radar (KDIX), 60 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 1.8 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2017-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 148 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2017-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
148 J/kg
Mixed-layer CIN
-202 J/kg
Mixed-layer LCL
1101 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

588 
WWUS81 KPHI 010148
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
948 PM EDT FRI JUN 30 2017

NJZ009-010-012-013-015-010230-
Hunterdon-Western Monmouth-Somerset-Middlesex-Mercer-
948 PM EDT FRI JUN 30 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HUNTERDON...NORTH
CENTRAL MERCER...SOUTHERN SOMERSET...NORTH CENTRAL MONMOUTH AND
MIDDLESEX COUNTIES...

At 947 PM EDT, a strong thunderstorm was located over Skillman, or 12
miles southwest of Somerville, moving east at 30 mph.

Winds up to 40 mph are possible with this storm. Heavy rainfall may 
cause localized poor drainage flooding. 

Locations impacted include...
New Brunswick, Perth Amboy, Somerset, Edison, Old Bridge, East
Brunswick, South Brunswick, Sayreville, North Brunswick, Middlesex,
Princeton, Manville, Matawan, Jamesburg, Cranbury, Pennington,
Hopewell, Rocky Hill, Millstone and Skillman.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4036 7418 4029 7481 4048 7486 4061 7431
      4059 7429 4060 7425 4056 7423 4055 7425
      4050 7426 4050 7428 4046 7426 4045 7420
TIME...MOT...LOC 0147Z 258DEG 28KT 4041 7474 

$$

PO

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 30, 9:48 PM EDT, 0 minutes earlier.

Area forecast discussion, Jun 30, 9:48 PM EDT, 0 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
948 PM EDT Fri Jun 30 2017

.SYNOPSIS...
Broad low pressure over the Great Lakes will track east through
Sunday, and this will drag a cold front across the region
Saturday night through Sunday morning. High pressure builds in
from the north for the start of the new week, and then low
pressure may impact the area late next week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
A few lingering showers and thunderstorms may continue over the
region through the early overnight. Once those showers
dissipate, we should see several hours lull through the rest of
the overnight period. As the short wave passes to our east and
instability wanes during the evening, shower and thunderstorm
activity will dissipate as well. While most activity is expected
to dissipate this evening, we cannot rule out an isolated
shower or thunderstorm overnight, so we'll keep slight chance in
the forecast overnight.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
On Saturday, a surface trough will reestablish itself and
strengthen to our west during the day. This will be the focus
for shower/thunderstorm activity during the afternoon. There
could be some scattered showers/thunderstorms early in the day
as a there will be some weak vorticity moving across the area.
However, the most likely period is expected to be during the
afternoon and early evening. Instability is expected to increase
east of the strengthening surface trough to our west, while a
stronger short wave/vorticity impulse approaches and moves
across the are during the afternoon/early evening. The strongest
instability and wind/shear combination is expected to be along
and north of the I-78 corridor. This is basically where the SPC
has a slight risk for severe thunderstorms for Saturday. The
rest of the area still has a potential to see showers and
thunderstorms as well. With PW values around or slightly above
2.0 inches, moderate to heavy rainfall can be expected. Some
thunderstorms could produce gusty winds and possibly hail.

Saturday is expected to be warm and humid, with most places
around or slightly above normal temperatures wise, but no one is
expected to get warm enough to have any heat advisory concerns.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Any lingering showers and thunderstorms will taper off Saturday
evening as the cold front works its way across the region from
west to east. Not expecting much in the way of cooler air behind
the front, but there will be a marked decrease in humidity as
surface dewpoints will drop by about 10 degrees or so from the
lower 70s Saturday evening to the lower 60s Sunday afternoon.
Given that the atmosphere will be much less humid as compared to
Saturday, the dryer airmass tends to be able to be a bit
warmer. This looks to be the case, as highs on Sunday will top
off in the upper 80s to low 90s, which should be a few degrees
warmer than Saturday, despite the passage of the cold front.

From there, surface high pressure builds in from the west for
the start of the week, gradually moving offshore by the middle
of next week. For the most part, conditions should generally be
dry through Wednesday, but with a warm and increasingly humid
airmass over the area, and the base of a weak upper trough
passing through the Northeast and Mid-Atlantic, cannot rule out
some isolated showers and thunderstorms, mainly during the
afternoon and early evening hours, Monday and Tuesday. Highs
will generally top off in the upper 80s to around 90, with
cooler temps along the shores and in the Poconos.

High pressure moves off the Mid-Atlantic coast early Wednesday.
Upper trough with strong shortwaves dig into the Great Lakes,
and surface low pressure will develop out ahead of it. Warm
front lifts through the Appalachians Wednesday afternoon,
touching off scattered showers and thunderstorms in the
afternoon and evening. More widespread showers and thunderstorms
are possible on Thursday as surface low pressure and an upper
trough pass through the East Coast. Additional showers and
thunderstorms are possible on Friday as another shortwave passes
through the region.

Warm and humid conditions on tap for the middle to the end of
the week with surface dewpoints generally in the 60s and high
temperatures in the upper 80s to around 90.

&&

.AVIATION /02Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Generally VFR conditions expected for the remainder of the
afternoon and into this evening and much of the overnight.
Lingering showers and thunderstorms are expected to dissipate
after midnight and the remainder of the overnight should be
mostly precipitation free.

After a mostly VFR overnight, lower clouds are expected to
develop and increase across the area toward daybreak on
Saturday. MVFR CIGS around 1,500-2,500 feet are expected to
develop by 10z-12z for most TAF sites, except ACY/MIV. These
lower clouds will continue through at least midday, before
lifting to lower end of VFR around 3,500 feet.

While there could be some isolated showers early in the day
Saturday, the most widespread shower/thunderstorm is expected to
be after between 18-00z Saturday. We've included a PROB30 group
for TSRA for ABE/RDG as they may start to see activity earlier
in the day; the rest of the TAF sites should begin seeing
activity after 18z.

OUTLOOK...

Saturday night...Lingering SHRA/TSRA taper off in the evening.
VFR otherwise.

Sunday...VFR.

Monday through Tuesday...Mainly VFR. Isolated SHRA/TSRA possible
in the afternoon/evening hours, resulting in brief sub-VFR
conditions should one pass through a given terminal.

Wednesday...Sub-VFR conditions possible in scattered SHRA/TSRA,
mainly for terminals north and west of I-95.

&&

.MARINE...
The Small Craft advisory was extended through tonight and
Saturday. Winds are expected to increase this afternoon and this
evening, before a lull in winds overnight tonight into early
Saturday. However, we expect winds to increase again during the
day Saturday. There be a chance of showers and thunderstorms
later on Saturday which may create locally higher winds and
waves.

OUTLOOK...

Saturday night...Winds and seas on the ocean gradually subside
to sub-SCA conditions during the evening hours.

Sunday through Wednesday...Sub-SCA conditions. Ocean seas 2-4
feet, DE Bay waves generally 1-3 feet. Isolated showers and
thunderstorms possible Monday afternoon and Tuesday afternoon,
scattered showers and thunderstorms possible on Wednesday.

.RIP CURRENTS...

There continues to be a moderate risk for the development of
dangerous rip currents for this afternoon and evening along the
New Jersey shore with seas 3-5 on the ocean with around a 5
second southerly period and southerly winds around 15-20 knots.
Conditions will likely be very similar on Saturday, so there
will likely again be a moderate risk for the development of
dangerous rip currents for the New Jersey shore. The risk for
Delaware is low, but as always, low risk does not mean no risk,
so for safety, swim only where the lifeguards can see you.

OUTLOOK...

Based on latest wave height, period, and wind forecast, it
appears as if the rip current risk for NJ and DE ocean beaches
should be low from Sunday through Tuesday. However, this is
subject to change based on how actual conditions develop. And
remember, low risk does not mean no risk, so for safety, swim
only where the lifeguards can see you.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 11 PM EDT Saturday for ANZ450>455.
     Small Craft Advisory until 6 PM EDT Saturday for ANZ430-431.

&&

Synopsis...MPS
Near Term...Johnson/Robertson
Short Term...Robertson
Long Term...MPS
Aviation...Johnson/Robertson/MPS
Marine...Robertson/MPS
Hazardous weather outlook, Jun 30, 3:15 PM EDT, 6 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
315 PM EDT Fri Jun 30 2017

NJZ001-PAZ054-055-012200-
Sussex-Carbon-Monroe-
315 PM EDT Fri Jun 30 2017

This Hazardous Weather Outlook is for northern New Jersey and
northeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

There is a chance a few thunderstorms through this evening could
produce locally strong winds, some hail and heavy rain.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Saturday, thunderstorms especially in the afternoon and early
evening, could produce locally damaging winds and heavy rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed on Saturday.

NJZ007-PAZ060>062-012200-
Warren-Berks-Lehigh-Northampton-
315 PM EDT Fri Jun 30 2017

This Hazardous Weather Outlook is for northern New Jersey and east
central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Saturday, thunderstorms especially in the afternoon and early
evening, could produce locally damaging winds and heavy rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed on Saturday.

DEZ001>003-MDZ008-012-015-019-020-NJZ008>010-012-013-015>023-027-
PAZ070-071-101>106-012200-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Mercer-
Salem-Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland-
Atlantic-Cape May-Southeastern Burlington-Delaware-Philadelphia-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
315 PM EDT Fri Jun 30 2017

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey and southeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ014-024>026-012200-
Eastern Monmouth-Atlantic Coastal Cape May-Coastal Atlantic-
Coastal Ocean-
315 PM EDT Fri Jun 30 2017

This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.

.DAY ONE...This Afternoon and Tonight.

There is a moderate risk for the development of dangerous rip
currents into this evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a moderate risk for the development of dangerous rip
currents on Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ004-012200-
Delaware Beaches-
315 PM EDT Fri Jun 30 2017

This Hazardous Weather Outlook is for southern Delaware.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-012200-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
315 PM EDT Fri Jun 30 2017

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MPS

In the hours before

Special weather statement, Jun 30, 6:59 PM EDT, 2 hours 49 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
659 PM EDT FRI JUN 30 2017

NJZ001-007-008-PAZ055-062-302345-
Morris-Sussex-Warren-Monroe-Northampton-
659 PM EDT FRI JUN 30 2017

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL MORRIS...
SOUTHWESTERN SUSSEX...NORTHERN WARREN...SOUTHEASTERN MONROE AND
NORTHEASTERN NORTHAMPTON COUNTIES...

At 658 PM EDT, a strong thunderstorm was located over Pen Argyl, or
13 miles north of Easton, moving east at 45 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Newton, Hopatcong, East Stroudsburg, Hackettstown, Wharton,
Blairstown, Bangor, Mount Arlington, Stanhope, Pen Argyl, Netcong,
Wind Gap, Belvidere, Oxford, Hope, Belfast, East Bangor, Andover,
Stormville and Brodheadsville.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4076 7534 4093 7542 4115 7469 4089 7459
TIME...MOT...LOC 2258Z 249DEG 40KT 4088 7529

po
Special weather statement, Jun 30, 7:29 PM EDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
729 PM EDT FRI JUN 30 2017

PAZ060>062-103-105-010015-
Upper Bucks-Lehigh-Western Montgomery-Northampton-Berks-
729 PM EDT FRI JUN 30 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BERKS...NORTH
CENTRAL MONTGOMERY...SOUTHEASTERN LEHIGH...NORTHWESTERN BUCKS AND
SOUTH CENTRAL NORTHAMPTON COUNTIES...

At 728 PM EDT, a strong thunderstorm was located over Lyons, or 13
miles northeast of Reading, moving east at 25 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Allentown, Bethlehem, Emmaus, Quakertown, Hellertown, Kutztown,
Fleetwood, East Greenville, Topton, Bally, Lyons, Lenhartsville,
Pleasant Valley, Zionsville, Ancient Oaks, Lehigh University,
Geryville, Springtown, Fountain Hill and Pennsburg.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4039 7587 4057 7589 4066 7529 4039 7526
TIME...MOT...LOC 2328Z 264DEG 24KT 4049 7578

PO
Special weather statement, Jun 30, 8:09 PM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
809 PM EDT FRI JUN 30 2017

PAZ060-061-101-103-105-010100-
Upper Bucks-Lehigh-Western Montgomery-Western Chester-Berks-
809 PM EDT FRI JUN 30 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN BERKS...
NORTHWESTERN MONTGOMERY...SOUTHEASTERN LEHIGH...NORTHWESTERN BUCKS
AND NORTH CENTRAL CHESTER COUNTIES...

At 809 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Pleasant Valley to near Green Lane
to near Churchtown. Movement was east at 30 mph.

Winds up to 40 mph are possible with these storms.

Locations impacted include...
Pottstown, Quakertown, Perkasie, Souderton, Bedminster, Birdsboro,
Tinicum, East Greenville, Dublin, Adamstown, Schwenksville, Elverson,
Bally, Bechtelsville, Green Lane, Pleasant Valley, New Morgan,
Revere, Zionsville and Spring Mount.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4038 7568 4054 7542 4052 7507 4043 7506
      4035 7514 4010 7586 4011 7593 4013 7589
      4014 7588 4025 7606
TIME...MOT...LOC 0009Z 275DEG 25KT 4048 7524 4037 7542 4019 7596

PO
Local storm report, Jun 30, 8:23 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
823 PM EDT FRI JUN 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     2 NNW KEMPVILLE         40.52N  75.83W
06/30/2017                   BERKS              PA   TRAINED SPOTTER

            SOME TREE BRANCHES BLOWN ON TO VEHICLES... TOP HALF OF
            A POLE BLOWN DOWN... AND FENCE DAMAGE TO ONE RESIDENCE.
            TIME ESTIMATED FROM RADAR.

&&

EVENT NUMBER PHI1700884

SFJ
Special weather statement, Jun 30, 9:17 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
917 PM EDT FRI JUN 30 2017

NJZ009-015-PAZ103>106-010200-
Hunterdon-Mercer-Lower Bucks-Upper Bucks-Eastern Montgomery-Western
Montgomery-
917 PM EDT FRI JUN 30 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL HUNTERDON...
WESTERN MERCER...NORTHEASTERN MONTGOMERY AND BUCKS COUNTIES...

At 916 PM EDT, a strong thunderstorm was located over Doylestown, or
20 miles west of Trenton, moving east at 35 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Trenton, Bensalem, Ewing, Lansdale, Burlington, Bristol, Quakertown,
Perkasie, Doylestown, Byram, Hatboro, Souderton, Bedminster, Ambler,
Chalfont, Tinicum, Hatfield, Pennington, Beverly and New Hope.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4012 7478 4013 7482 4008 7487 4005 7497
      4006 7498 4008 7496 4012 7496 4015 7503
      4016 7529 4042 7540 4048 7510 4035 7477
      4022 7478 4015 7472
TIME...MOT...LOC 0116Z 279DEG 30KT 4032 7512

po
Special weather statement, Jun 30, 9:48 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
948 PM EDT FRI JUN 30 2017

NJZ009-010-012-013-015-010230-
Hunterdon-Western Monmouth-Somerset-Middlesex-Mercer-
948 PM EDT FRI JUN 30 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HUNTERDON...NORTH
CENTRAL MERCER...SOUTHERN SOMERSET...NORTH CENTRAL MONMOUTH AND
MIDDLESEX COUNTIES...

At 947 PM EDT, a strong thunderstorm was located over Skillman, or 12
miles southwest of Somerville, moving east at 30 mph.

Winds up to 40 mph are possible with this storm. Heavy rainfall may
cause localized poor drainage flooding.

Locations impacted include...
New Brunswick, Perth Amboy, Somerset, Edison, Old Bridge, East
Brunswick, South Brunswick, Sayreville, North Brunswick, Middlesex,
Princeton, Manville, Matawan, Jamesburg, Cranbury, Pennington,
Hopewell, Rocky Hill, Millstone and Skillman.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4036 7418 4029 7481 4048 7486 4061 7431
      4059 7429 4060 7425 4056 7423 4055 7425
      4050 7426 4050 7428 4046 7426 4045 7420
TIME...MOT...LOC 0147Z 258DEG 28KT 4041 7474

PO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 9:55 PM EDTSpecial Weather StatementPHIMiddlesex20 min
Jun 30, 10:32 PM EDTSpecial Weather StatementPHIMiddlesex28 min
Jul 1, 9:48 AM EDTMarine Dense Fog AdvisoryPHI5 hr
Jul 1, 4:24 PM EDTSevere Thunderstorm WarningPHIHunterdon, Warren51 min
Jul 1, 5:00 PM EDTAreal Flood AdvisoryPHIHunterdon, Warren4 hr
Jul 1, 5:01 PM EDTSevere Thunderstorm WarningPHICamden, Gloucester, Salem44 min
Jul 1, 5:08 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Morris, Somerset, Warren52 min
Jul 1, 5:10 PM EDTSpecial Marine WarningPHI95 min
Jul 1, 5:29 PM EDTSpecial Weather StatementPHISussex31 min
Jul 1, 5:30 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester4 hr
Jul 1, 5:35 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester, Mercer, Salem40 min
Jul 1, 5:41 PM EDTSpecial Weather StatementPHIAtlantic, Cape May, Cumberland, Salem34 min
Jul 1, 5:50 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more40 min
Jul 1, 6:07 PM EDTSpecial Weather StatementPHIBurlington, Camden, Gloucester, Mercer23 min
Jul 1, 6:17 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Somerset, Sussex, Warren4 hr
Jul 1, 6:22 PM EDTSpecial Weather StatementPHIMiddlesex, Monmouth, Morris23 min
Jul 1, 6:33 PM EDTSpecial Weather StatementPHIBurlington, Camden, Cumberland, Gloucester27 min
Jul 1, 6:59 PM EDTSpecial Marine WarningPHI61 min
Jul 1, 7:01 PM EDTSpecial Weather StatementPHIAtlantic, Burlington, Ocean29 min
Jun 30, 8:09 PM EDTSpecial Weather StatementPHIMontgomery51 min
Jun 30, 8:32 PM EDTAreal Flood AdvisoryPHIBerks, Bucks, Lehigh, Montgomery118 min
Jun 30, 9:17 PM EDTSpecial Weather StatementPHIBucks43 min
Jul 1, 2:38 PM EDTSpecial Weather StatementPHIBerks52 min
Jul 1, 3:22 PM EDTSpecial Weather StatementPHIBerks, Carbon23 min
Jul 1, 3:24 PM EDTAreal Flood AdvisoryPHIBerks, Lehigh3 hr
Jul 1, 3:41 PM EDTSevere Thunderstorm WarningPHIBerks, Lehigh, Northampton49 min
Jul 1, 4:05 PM EDTSpecial Weather StatementPHIChester40 min
Jul 1, 4:20 PM EDTFlash Flood WarningPHIBerks, Lehigh4 hr
Jul 1, 4:12 PM EDTSpecial Weather StatementPHICecil, Kent, Queen Anne's, Talbot33 min
Jul 1, 4:38 PM EDTSevere Thunderstorm WarningPHICecil, Kent, Queen Anne's67 min
Jul 1, 5:03 PM EDTSpecial Weather StatementPHIQueen Anne's, Talbot27 min
Jul 1, 5:20 PM EDTAreal Flood AdvisoryPHICecil, Kent, Queen Anne's4 hr
Jul 1, 5:39 PM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's, Talbot51 min
Jul 1, 6:27 PM EDTSpecial Weather StatementPHIKent33 min

Nearby

Special Weather Statements in New Jersey, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.